This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Multitudes of Medication I'm taking - I have no personality anymore!
I am a 36 year old white female. I was hospitalized and diagnosed with bipolar disorder and panic attacks in June of '99. I have also suffered from graves disease, have had seven surgeries (including a hystorectomy in November '99). Since that time (Nov.) I am increasingly tired (14 hours a day sleep). Have had an extreme bought with depression, even on all the meds. No I am experiencing pain in my right abdomin and have vomited bile in the mornings. My appitite is gone. I weight 110 lbs. and I am 5' 5" tall. I am taking the following meds (my question is do these pose a severe health risk?)
I've had enough medical problems, I don't need anymore! I'm also wondering could my altered state in June have something to do with my reproductive system, that has since been removed and not "bipolar". I now I had a mild case of it because I would experience the mania but I rapid cycled and depression only lasted a day. Now it last for weeks because of the meds that stop me from going "high". Help. A second opinion would be most appreciated. Thank you. -G. Deveau
It must be difficult suffering from several medical and psychiatric problems that you describe. There are no absolute contraindications to taking Zoloft, Lithobid, Trazodone, Depakote, Perphenazine, Premarin, Xanax, and Levoxyl together at the doses reported. However, it is unclear why you are on two antidepressants (Zoloft and Trazodone) and two mood-stabilizers (Lithobid and Depakote). Disorders of the reproductive system do not cause bipolar disorder. You may consider a second opinion, not on this forum, but with a psychiatrist who can evaluate you in person, clarify your diagnosis, and possibly simplify your psychiatric medications. Your symptoms of tiredness, loss of appetite, abdominal pain, and vomiting of bile should be promptly reported to your primary care physician for appropriate evaluation and treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.